# SDR IXAA9666

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 4751770
- Condition: Corroded
- Location: Fs 535
- Part time: 70,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, LONGERON 35 RIGHT WAS FOUND WITH CORROSION, CORROSION REMOVAL WAS BEYOND SRM LIMITS.  THE AFFECTED SECTION OF LONGERON WAS REMOVED, FABRICATED, AND INSTALLED IAW AIRCRAFT SRM 51-1-8 AND SRM 53-2-3.  (X)
